On the lower bounds for the minimum eigenvalue of the Hadamard product of an M-matrix and its inverse

Özel M., Varol D.

GEORGIAN MATHEMATICAL JOURNAL, vol.28, no.3, pp.439-443, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1515/gmj-2019-2081
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.439-443
  • Keywords: Hadamard product, M-matrix, minimum eigenvalue, lower bounds, INEQUALITY
  • Dokuz Eylül University Affiliated: Yes


Recently, some authors have established a number of inequalities involving the minimum eigen-value for the Hadamard product of M-matrices. In this paper, we improve these results and give some new lower bounds on the minimum eigenvalue for the Hadamard product of an M-matrix A and its inverse A(-1). Finally, it is shown by the numerical examples that our bounds are also better than some previous results.